# SDR UHLA2014062900464

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 25,047 hours, 14,702 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED FAILED IN FLIGHT WHILE NR 1 BLEED, MOMENTARY DEPRESSURIZATION. DIVERTED.  R & R NR 2 FAV IAW AMM 36-11-09, OPS CHECKED GOOD.
